# SDR AC2A116668

- Difficulty date: July 19, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N39LR
- Make and model: Bell 206L-1
- Aircraft serial: 45654
- Aircraft time: 3,585 hours
- Engine: Allsn 250B*
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: SM20ACD200A21
- Condition: Unknown
- Location: Fuselage Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY INTERNAL PROBLEM.
